# SDR HEEA955953

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N134AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7237
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Compass Flag
- Part number: 066302440
- Condition: Defective
- Location: Cockpit
- Part time: 1,368 hours
- Component: KPI552
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPASS FLAG WILL NOT PULL.
